2019
Том 71
№ 5

All Issues

Gukalov A. A.

Articles: 2
Article (Ukrainian)

Approximate solutions of the Boltzmann equation with infinitely many modes

Gordevskii V. D., Gukalov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 3. - pp. 311-323

For the nonlinear kinetic Boltzmann equation in the case of a model of hard spheres, we construct an approximate solution in the form of a series of Maxwellian distributions with coefficient functions of time and the space coordinate. We establish the sufficient conditions for the coefficient functions and the values of hydrodynamic parameters appearing in the distribution that enable us to make the analyzed deviation arbitrarily small.

Article (Russian)

Maxwell distributions in a model of rough spheres

Gordevskii V. D., Gukalov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 5. - pp. 629-639

The Boltzmann equation is considered for the model of rough spherical molecules which possess both translati-onal and rotational energies. The general form of local Maxwell distributions for this model is obtained. The main possible types of corresponding flows of a gas are selected and analysed.